# SDR U30A200300023

- Difficulty date: July 31, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 34,910 hours, 13,760 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLT 300, BWI-CUN, DURING TAXI IN, ECAM MESSAGE FOR SMOKE LAV AND CARGO DETECTOR FAULTED. MAINTENANCE IN CUN RESET CIRCUIT BREAKER AND PERFORMED OPS CHECK IAW AMM 26-17-00-710-01 WITH NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE. UPON RETURN TO BWI, MAINTENANCE INSPECTED LAV"D" SMOKE DETECTOR DUCTING AND FOUND BLOCKAGE REMOVED BLOCKAGE FROM VACUUM RESTRICTOR AND VACUUM WAS RESTORED. OPS CHECKED OK.
